# SDR QXEA201209290115

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,326 hours, 14,302 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Switch
- Part number: 956A15B662368
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WOULD NOT ARM ON TAKEOFF ROLL. SELECT LIGHT WAS ILLUMINATED. ABORTED T/O AT APPROX 50 KNOTS.  INTEROGATED CDS AND FOUND FAULT CODE 70A ON NR 1 PROPELLER, FOUND AUTOFEATHER SWITCH STICKING AND NOT LATCHING PROPERLY. REMOVED FUEL/ ENGINE/ PROPELLER CONTROL PANEL IAW AMM TASK 31-10-01-000-801. REPLACED AUTOFEATHER SWITCH WITH NEW FROM STOCK IAW AMM TASK 31-10-01-000-802 STEPS 1-3 AND 4E. AND 31-10-01-400-802 STEPS 1-3 AND 4E AND STEP 5. REINSTALLED FUEL/ ENGINE/ PROPELLER CONTROL PANEL IAW AMM TASK 31-10-01-400-801. OPS CHECK GOOD. RETURNED TO SERVICE.
